RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Platov, Anton Sergeevich

Statistics Math-Net.Ru
Total publications: 4
Scientific articles: 4

Number of views:
This page:440
Abstract pages:1473
Full texts:283
References:166
E-mail:

http://www.mathnet.ru/eng/person79655
List of publications on Google Scholar
List of publications on ZentralBlatt

Publications in Math-Net.Ru
2017
1. A. A. Krasovskii, A. S. Platov, “Bilinear optimal control problem of a discrete logging”, Trudy Inst. Mat. i Mekh. UrO RAN, 23:1 (2017),  188–194  mathnet  elib
2013
2. A. A. Davydov, A. S. Platov, “Optimal exploitation of two competing size-structured populations”, Trudy Inst. Mat. i Mekh. UrO RAN, 19:4 (2013),  89–94  mathnet  mathscinet  elib; Proc. Steklov Inst. Math. (Suppl.), 287, suppl. 1 (2014), 49–54  isi  scopus
2012
3. A. A. Davydov, A. S. Platov, “Optimal stationary solution for a model of exploitation of a population under intraspecific competition”, CMFD, 46 (2012),  44–48  mathnet; Journal of Mathematical Sciences, 201:6 (2014), 746–750  scopus
4. A. A. Davydov, A. S. Platov, “Optimal stationary solution in forest management model by accounting intra-species competition”, Mosc. Math. J., 12:2 (2012),  269–273  mathnet  mathscinet  zmath  isi

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020